Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Table errata: ``New primes of the form $ k\cdot 2\sp{n}+1$'' [Math. Comp. 33 (1979), no. 148, 1333-1336; MR 80h:10009] by R. Baillie

Author: Wilfrid Keller
Journal: Math. Comp. 38 (1982), 335
MSC: Primary 10A25
Original Article: Math. Comp. 33 (1979), 1333-1336.
MathSciNet review: 637311
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A25

Retrieve articles in all journals with MSC: 10A25

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society